# SDR 95ZZZX3655

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N600G
- Make and model: Hwksly HS125600A
- Aircraft serial: 256066
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 106481
- Condition: Cover Melted
- Location: Dc System
- Stage of operation: IN
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

BATTERY PACK COVER MELTED AROUND TERMINAL POSTS.  THIS CONDITION CAUSED BY LOOSE/HIGH RESISTANCE CONNECTION BETWEEN TERMINAL POSTS AND CELL TABS.  SUBMITTER RECOMMENDS MANUFACTURER USE THICKER MATERIAL FOR COVER PERHAPS OF A PHENOLIC AS THEY USED TO DO IN PREVIOUS YEARS.  EARLIER PACKS ALSO INCORPORATED A SCREW AND JAM NUT CONFIGURATION TO MAINTAIN A SECURE CONNECTION.
